# SDR CALA2015010900021

- Difficulty date: January 4, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 54,313 hours, 18,587 cycles
- System (JASC): 3300 · Lighting System
- Part: Fuse
- Part number: M1670
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING ESCAPE GND ILLUMINATION LIGHT INOPERATIVE.  REPLACED EMER EXIT LIGHT BATTERY PACK M1670 FUSE & OPERATIONS CHECKS GOOD IAW AMM 33-51-06-960-804.
